# SDR TWAA9814505

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64347
- Make and model: Boeing 727231
- Aircraft serial: 21634
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, FOUND CORROSION ON NR 1 CHAIR TRACK, LBL 46 IN AT STA 1100.  REMOVED CORRODED TRACK AND INSTALLED NEW TRACK AND FASTENERS PER SRM 53-10-5.
